# SDR FDEA201402210391

- Difficulty date: February 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 74,760 hours, 16,057 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4058001908
- Part serial: 050318070348
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING GO AROUND FROM RUNWAY 8L, AFTER FLAG ELECTED TO 28, ACFT ACCELERATED TO  APPROX 230 WHILE ON AUTO FLIGHT.  FCP HAS BEEN SET TO 4000 FEET & ACFT FAILED TO LEVEL OFF  AT ALTITUDE.  FIRST OFFICER AS PF DISCONNECTED AUTO PILOT & ATTEMPTED TO RETURN ACFT TO SELECTED ALTITUDE.  AUTO PILOT WAS REENGAGED, AIRPLANE REPEATED ITS CLIMB ABOUT FCP ELECTED ATTITUDE.  AFTER REGAINING CONTROL & REINIT ARRIVAL AIRPORT & BUILDING APPROACH FOR PHNL 08L, FIRST OFFICER REPORTED THAT WITH SLATS EXTENDED & ZERO FLAP, AIRSPEED HOLLOW BUG INDICATED FLAP 35 SPEED.  SECOND APPROACH AFTER FLAPS EXTENDED & COUPLED IN LAND WAS UNEVENTFUL.  INTERROGATED CFDS FCC1 & FCC2, BOTH SHOWED NO FAULTS & NO 30 DAY HISTORY.  PERFORMED AFS RTS TEST ON BOTH FCC1 & FCC2 IAW MM 22-01-10-5, ALL TESTS  PASSED, ACFT OK FOR SERVICE.
